MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZB 12/14 COCR HD 36MM X -3.5; PROTHESIS, HIP

ZIMMER BIOMET, INC. ZB 12/14 COCR HD 36MM X -3.5; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown stem unknown.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02055.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a revision of a right total hip for a replacement head and scrum revision.The patient was revised due to pain post fracture and plating.The patient had extra bone and the revision was performed to help reduce the pain the patient was experiencing.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number.(b)(4) winterthur.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was confirmed that the femoral head was exchanged during this reoperation to provide better access to the joint space.Therefore, the head served its intended purpose.The product is no longer determined to be part of the reported event and is no longer reportable.
 
Event or Problem Description
It was reported the patient underwent a revision of a right total hip.The patient was revised due to pain post fracture and plating.The patient had extra bone and the revision was performed to help reduce the pain the patient was experiencing.The femoral head was removed and replaced.

Brand Name
ZB 12/14 COCR HD 36MM X -3.5
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17434802
Report Number0001822565-2023-02015
Device Sequence Number12462260
Product Code LPH
UDI-Device Identifier00889024498877
UDI-Public(01)00889024498877(17)290531(10)2996580
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number802203601
Device Lot Number2996580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/01/2023
08/09/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/09/2023
08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown